MathSciNet Relay Station
MathSciNet bibliographic data
MR594416 (82k:34025) 34B25 (65L15)
Nehari, Zeev On computation of eigenvalues for differential equations by Newton's method. Trans. Amer. Math. Soc. 263 (1981), no. 2, 397–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement